A FAMILY OF NON-SPLIT TOPOLOGICALLY SLICE LINKS WITH ARBITRARILY LARGE SMOOTH SLICE GENUS

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 45
  • Download : 0
We construct an infinite family of topologically slice 2-component boundary links l(i), none of which is smoothly concordant to a split link, such that g(4)(l(i)) = i.
Publisher
AMER MATHEMATICAL SOC
Issue Date
2018-01
Language
English
Article Type
Article
Citation

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.146, no.1, pp.439 - 448

ISSN
0002-9939
DOI
10.1090/proc/13724
URI
http://hdl.handle.net/10203/280220
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0